# SDR 99ZZZM613

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND MOUNTING HOLES FOR GALLEY.  REMOVED CORROSION, TREATED, PRIMED AND PAINTED APPLICABLE AREAS AROUND GALLEY MOUNTING HOLES.  (M)
